Found 29 Documents (Results 1–29)

Topological classification of simple Morse Bott functions on surfaces. (English) Zbl 1362.37078

Nabarro, Ana Claudia (ed.) et al., Real and complex singularities. XIII international workshop on real and complex singularities, São Carlos, Brazil, July 27 – August 8, 2014 in honor of María del Carmen Romero Fuster’s 60th birthday. Proceedings. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME) (ISBN 978-1-4704-2205-9/pbk; 978-1-4704-3558-5/ebook). Contemporary Mathematics 675, 165-179 (2016).
Full Text: DOI

Global comparison of finite-dimensional reduction schemes in smooth variational problems. (English. Russian original) Zbl 1036.49019

Math. Notes 67, No. 5, 631-638 (2000); translation from Mat. Zametki 67, No. 5, 745-754 (2000).
MSC:  49J40 47J30 58E05 49J53 34B15 34C25 37J45
Full Text: DOI

Taut immersions into complete Riemannian manifolds. (English) Zbl 0906.53043

Cecil, Thomas E. (ed.) et al., Tight and taut submanifolds. Based on the workshop on differential systems, submanifolds and control theory, Berkeley, CA, USA, March 1-4, 1994. Cambridge: Cambridge University Press. Math. Sci. Res. Inst. Publ. 32, 181-228 (1997).
Full Text: Link

The topology of integral submanifolds of completely integrable Hamiltonian systems. (English. Russian original) Zbl 0667.58022

Math. USSR, Sb. 62, No. 2, 373-383 (1989); translation from Mat. Sb., Nov. Ser. 134(176), No. 3(11), 375-385 (1987).
MSC:  37J35 37K10
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field